# SDR SWAA2021033176196

- Difficulty date: May 8, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221AF IS PUNCTURED.  REPAIRED FLOOR PANEL 221AF PUNCTURES IAW SRM 53-00-50-2R-2 AND SRM 53-00-50-1A-1 AND SRM 53-00-50-2R-0.
